# SDR HNAA2024052100427

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,422 hours, 49,808 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, BURNING SMELL FOLLOWED BY PITOT 3 INOP MESSAGE.  R+R PITOT STATIC TUBE #3 IAW AMM 34-13-02. PERF OPS CHECK IAW AMM 30-31-00. OPS CHECK GOOD. A/C OK FOR SERVICE
